Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question about Wellbutrin ed_uk

Posted by MM on December 30, 2004, at 5:24:23

In reply to Re: Question about Wellbutrin Phillipa, posted by ed_uk on December 29, 2004, at 21:21:58

SSRI's made me way more drowsy than Wellbutrin, and I can't say how long it took for it to subside as i have been taking it for a while. I would say a couple months. It can have some "activating" effects at higher doses for me. I'm BPII (errr for now). Maybe Bipolar depression is a dopamine dysfunction instead of a serotonin one. (Wellbutrin works on Dopamine, right? or am I dummy?).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[435644]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MM thread:435467
URL: http://www.dr-bob.org/babble/20041228/msgs/435644.html